# SDR CA030820001

- Difficulty date: August 16, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 27,247 hours
- Engine: Cfmint CFM565C4
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Failed
- Location: Mlg System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE OFF UNABLE TO CLOSE GEAR DOOR TO CLOSE AIRCRAFT RETURN TO GATE,  FOUND BOTH CENTER GEAR WHEEL AT RIM,  CENTER GEAR DOORS DAMAGED
